MathSciNet Relay Station
MathSciNet bibliographic data
MR806514 35J15 (58E05)
Merkov, A. B. Second-order elliptic equations on graphs. (Russian) Mat. Sb. (N.S.) 127(169) (1985), no. 4, 502–518, 559–560.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement